ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.4.5980

On Generalization of Fourier and Hartley Transforms for Some Quotient Class of sequences

Al-Omari S. K. Q.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 4.
Abstract:
In this paper we consider a class of distributions and generate two spaces of Boehmians for certain class of integral operators. We derive a convolution theorem and generate two spaces of Boehmians. The integral operator under concern is well-defined, linear and one-to-one in the class of Boehmians. An inverse problem is also discussed in some details.
Keywords: \(H_{\alpha,\beta }^{\rho,\eta }\) transform, Hartley transform, Fourier transform, quotient space.
Language: English Download the full text  
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт